# SDR ASAA2016071217352

- Difficulty date: July 12, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 4,139 hours, 1,353 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Stator
- Part number: 2123M63P03
- Part serial: GJB51802
- Condition: Failed
- Location: Alternator
- Part time: 4,165 hours, 1,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHEMENT OF T/C 78273000, NR 2 ENGINE HAS FAULT MESSAGE 73-21272.  THE ALTERNATOR VOLTAGE INPUT TO ECC IS OUT OF RANGE. ACFT GROUNDED.   REMOVED AND REPLACED THE NR 2 ENGINE EEC ALTERNATOR STATOR IAW AMM 73-21-08.  PERFORMED NR 2 ENGINE IDLE POWER LEAK CHECK IAW AMM 71-00-00-700-801-F00.  PERFORMED NR 2 ENGINE IDLE RUN IAW AMM 71-00-00-700-808-F00.  PERFORMED EEC BITE ON NR 2 ENGINE IAW AMM 73-21-00-740-803-F00. NO FAULTS.
